A conjecture on Khovanov's invariants

Volume 184 / 2004

Stavros Garoufalidis Fundamenta Mathematicae 184 (2004), 99-101 MSC: Primary 57N10; Secondary 57M25. DOI: 10.4064/fm184-0-7

Abstract

We formulate a conjectural formula for Khovanov's invariants of alternating knots in terms of the Jones polynomial and the signature of the knot.

Authors

  • Stavros GaroufalidisSchool of Mathematics
    Georgia Institute of Technology
    Atlanta, GA 30332-0160, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image